# SDR UF6A980612

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - UPON DAILY INSPECTION, FOUND LEFT HAND AFT EGRESS LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 7 BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  ACFT TT:  13,668 HOURS.  (X)
